# SDR DL757951877

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005178A
- Condition: Dented
- Location: Nr 7 Te Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT T/E HAS MANY DENTS.  REPLACED T/E WEDGE PER SRM 57-43-02 FIG 202.
